American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] A. Jiménez-Vargas, A. Morales Campoy and Moisés Villegas-Vallecillos. Correction to ``The uniform separation property and Banach-Stone theorems for lattice-valued Lipschitz functions''. Proc. Amer. Math. Soc. 138 (2010) 1535-1535.
Abstract, references, and article information   
View Article: PDF

[2] A. Jiménez-Vargas, A. Morales Campoy and Moisés Villegas-Vallecillos. The uniform separation property and Banach-Stone theorems for lattice-valued Lipschitz functions. Proc. Amer. Math. Soc. 137 (2009) 3769-3777. MR 2529886.
Abstract, references, and article information   
View Article: PDF

[3] Jesús Araujo. Multiplicative bijections of semigroups of interval-valued continuous functions. Proc. Amer. Math. Soc. 137 (2009) 171-178. MR 2439438.
Abstract, references, and article information   
View Article: PDF

[4] Janko Marovt. Multiplicative bijections of $\mathcal{C(X},I\mathcal{)}$. Proc. Amer. Math. Soc. 134 (2006) 1065-1075. MR 2196040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. Domínguez Benavides and María A. Japón Pineda. Fixed points of nonexpansive mappings in spaces of continuous functions. Proc. Amer. Math. Soc. 133 (2005) 3037-3046. MR 2159783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan Rychtár. Pointwise uniformly rotund norms. Proc. Amer. Math. Soc. 133 (2005) 2259-2266. MR 2138868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Z. Ercan. A concrete description of $CD_{0}(K)$-spaces as $C(X)$-spaces and its applications. Proc. Amer. Math. Soc. 132 (2004) 1761-1763. MR 2051138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gregor Dolinar. Stability of disjointness preserving mappings. Proc. Amer. Math. Soc. 130 (2002) 129-138. MR 1855629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andrey Y. Biyanov. Characterization of the duals of lattices of continuous functions with respect to disjointness preserving groups. Proc. Amer. Math. Soc. 125 (1997) 2571-2579. MR 1301489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] João B. Prolla. Density of infimum-stable convex cones . Proc. Amer. Math. Soc. 121 (1994) 175-178. MR 1186134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[12] Frederick K. Dashiell. Nonweakly compact operators from order-Cauchy complete $C(S)$\ lattices, with application to Baire classes . Trans. Amer. Math. Soc. 266 (1981) 397-413. MR 617541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. A. Feldman and J. F. Porter. A vector lattice topology and function space representation . Trans. Amer. Math. Soc. 235 (1978) 193-204. MR 0463897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jörg Blatter and G. L. Seever. Interposition and lattice cones of functions . Trans. Amer. Math. Soc. 222 (1976) 65-96. MR 0438094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. R. Retherford. Applications of Banach ideals of operators. Bull. Amer. Math. Soc. 81 (1975) 978-1012. MR 0412834.
Abstract, references, and article information   
View Article: PDF

[16] M. Sharir. A note on extreme elements in $A\sb{0}(K,\,E)$ . Proc. Amer. Math. Soc. 46 (1974) 244-246. MR 0374879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. Roth. Closed countably generated structures in $C(X)$ . Trans. Amer. Math. Soc. 177 (1973) 191-197. MR 0317027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Samuel Kaplan. An example in the space of bounded operators from $C(X)$ to $C(Y)$ . Proc. Amer. Math. Soc. 38 (1973) 595-597. MR 0318959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. Elton Lacey and Peter D. Morris. On spaces of type $A(K)$ and their duals . Proc. Amer. Math. Soc. 23 (1969) 151-157. MR 0625855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1